# SDR USAA2013122400009

- Difficulty date: December 22, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 42,212 hours, 19,314 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM CLT TO PHL, CREW REPORTED LOSS OF GREEN HYD FLUID IN FLIGHT.  CREW DECLARED AN EMERGENCY & LOWERED THE GEAR MANUALLY.  LANDING WAS UNEVENTFUL & THE ACFT WAS TOWED TO THE GATE.  REPLACED GREEN SYS HCU LINE IAW A320 AMM 29-11-49-400, LEAK CHECKED GOOD.
